A1 Journal article (refereed)
Tangential behavior of functions and conical densities of Hausdorff measures (2005)


Suomala, V. (2005). Tangential behavior of functions and conical densities of Hausdorff measures. Real Anal. Exchange, 30 (2,), 843-854..


JYU authors or editors


Publication details

All authors or editors: Suomala, Ville

Journal or series: Real Anal. Exchange

Publication year: 2005

Volume: 30

Issue number: 2,

Pages range: 843–854.

Publication country: United States

Publication language: English

Open Access: Publication channel is not openly available


Free keywords: Conical density; essential derived number

Fields of science:


Contributing organizations


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2020-12-10 at 22:46